# SDR HEEA979032

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT REPORT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED FREQUENCY, COOKED UNIT, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
